# SDR DALA2017040402711

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK ON THE TOP OF THE FUSELAGE AT BS 1133 ON THE RIGHT SIDE OF THE VERTICAL STAB.  REPAIRED THE SKIN IAW ERA 555587-14AD, REV O.
